# SDR 20010111SG030

- Difficulty date: September 27, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: KP16A
- Condition: Worn
- Location: Shaft Assy
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FAE FLT NR 506 - SVMG-KMIA, DURING APPROACH AND 11 MILES FROM LANDING, DURNIG LANDING GEAR EXTENSION, GEAR WAS SLOW TO RESPOND.  THERE WAS NO INDICATION OF GEARS DOWN AND LOCKED.  GEARS WERE MANUALLY LOWERED.  ON GROUND MAINTENANCE, FOUND THE UPPER AND LOWER SHAFT BEARINGS WORN ON THE GEAR HANDLE CONTROL CABLE DRUM AND SHAFT ASSEMBLY.  BEARINGS WERE REPLACED IAW MM 20-50-3 AND OPS CHECKED GOOD IAW 32-31-0 PAGE 501-503.  AIRCRAFT WAS RELEASED INTO SERVICE.  (M)
